# SDR DALA2024070106622

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416412) CORROSION ON LOWER MAIN SILL AFT SHIELD FROM STA 847-867, RBL 21 AND WL 156. REMOVED AND REPLACED LOWER MAIN SILL AFT SHIELD FROM STA 847-867 RBL 21 WL 156 I.A.W B737 SRM 51-40-02-0G AND DWG# 146A0081.
